MAUDE Adverse Event Report: Medline industries, LP MEDLINE; DBQ-CEDIV ADMIN SET, 15DRP, SECOND, 40

Medline industries, LP MEDLINE; DBQ-CEDIV ADMIN SET, 15DRP, SECOND, 40
Catalog Number DYNDTB1540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
DBQ-CEDIV ADMIN SET, 15DRP, SECOND, 40
Manufacturer (Section D)
Medline industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 
MDR Report Key50860471
Report Number1417592-2026-48359
Device Sequence Number10053819
Product Code FPA
UDI-Device Identifier10197344098637
UDI-Public10197344098637
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K210381
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTB1540
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown